# SDR SABA9700021

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 763
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Vlv
- Part number: 7445B
- Condition: Worn
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 5192 - AFTER TAKEOFF LANDING GEAR WAS SELECTED UP.  THE GEAR FAILED TO RETRACT.  THE GEAR WAS SELECTED DOWN WITH ALL INDICATIONS NORMAL.  THE AIRCRAFT RETURNED TO CLT WHERE AN UNEVENTFUL LANDING WAS MADE.  THE AIRCRAFT WAS TROUBLE SHOT AND THE LANDING GEAR BYPASS VALVE VALVE PIN WAS FOUND POPPED.  THE BYPASS VALVE WAS REPLACED AND THE LANDING GEAR RETRACTION SYSTEM FUNCTION TESTED.  ALL INDICATIONS WERE NORMAL.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
